MathSciNet Relay Station
MathSciNet bibliographic data
MR478138 55C20 (58C99 65H10)
Alexander, J. C.; Yorke, James A. The homotopy continuation method: numerically implementable topological procedures. Trans. Amer. Math. Soc. 242 (1978), 271–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement